Floquet operators without absolutely continuous spectrum
Annales de l'I.H.P. Physique théorique, Tome 59 (1993) no. 1, pp. 91-97.
@article{AIHPA_1993__59_1_91_0,
     author = {Nenciu, Gheorghe},
     title = {Floquet operators without absolutely continuous spectrum},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {91--97},
     publisher = {Gauthier-Villars},
     volume = {59},
     number = {1},
     year = {1993},
     zbl = {0795.47032},
     mrnumber = {1244183},
     language = {en},
     url = {archive.numdam.org/item/AIHPA_1993__59_1_91_0/}
}
Nenciu, G. Floquet operators without absolutely continuous spectrum. Annales de l'I.H.P. Physique théorique, Tome 59 (1993) no. 1, pp. 91-97. http://archive.numdam.org/item/AIHPA_1993__59_1_91_0/

[1] J.S. Howland, Floquet Operators with Singular Spectrum, Ann. Inst. Henri Poincaré, Vol. 49, 1989, pp. 309-323; J.S. Howland, Floquet Operators with Singular Spectrum. II. Ann. Inst. Poincaré, Vol. 49, 1989, pp. 325-334. | EuDML 76450 | Numdam | MR 1017967 | Zbl 0689.34022

[2] J. Bellissard, Stability and Instability in Quantum Mechanics, In Trends and Developments in the Eighties, Albeverio and Blanchard Eds., World Scientific, Singapore, 1985. | MR 853743 | Zbl 0584.35024

[3] K. Yajima, Scattering Theory for Schrödinger Equations with Potential Periodic in Time, J. Math. Soc. Japan, Vol. 29, 1977, pp. 729-743. | MR 470525 | Zbl 0356.47010

[4] J.S. Howland, Scattering Theory for Hamiltonians Periodic in Time, Indiana J. Math., Vol. 28, 1978, pp. 471-494. | MR 529679 | Zbl 0444.47010

[5] G. Nenciu, Asymptotic Invariant Subspaces, Adiabatic Theorems and Block Diagonalisation, in Recent Developments in Quantum Mechanics, A. BOUTET DE MONVEL et al. Eds., Kluver Academic Publishers, Dordrecht, 1991. | MR 1189402 | Zbl 0726.34077

[6] G. Nenciu, Linear Adiabatic Theory. Exponential Estimates, Commun. Math. Phys., Vol. 152, 1993, pp. 479-496. | MR 1213299 | Zbl 0768.34038

[7] M.S. Birman, M.G. Krein, On the Theory of Wave and Scattering Operators, Dokl. Acad. Nauk S.S.S.R., Vol. 144, 1962, pp. 475-478 (English translation: Soviet Math., Vol. 3, 1962, pp. 740-744. | MR 139007 | Zbl 0196.45004

[8] S.G. Krein, Linear Differential Equations in Banach Spaces, AMS Translations of Mathematical Monographs, Vol. 29, Providence, 1971. | MR 342804

[9] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, 1976. | MR 407617 | Zbl 0342.47009